AMS eContent Search Results
Matches for: msc=(11G05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 216 found      Go to page: 1 2 3 4 > >>

[1] Andrzej Dąbrowski and Lucjan Szymaszkiewicz. Orders of Tate-Shafarevich groups for the Neumann-Setzer type elliptic curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Matija Kazalicki and Daniel Kohen. On a special case of Watkins' conjecture. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] King Fai Lai, Ignazio Longhi, Ki-Seng Tan and Fabien Trihan. Pontryagin duality for Iwasawa modules and abelian varieties. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Bryant Davis, Rebecca Kotsonis and Jeremy Rouse. The density of primes dividing a term in the Somos-5 sequence. Proc. Amer. Math. Soc. Ser. B 4 (2017) 5-20.
Abstract, references, and article information
View Article: PDF

[5] Enrique González-Jiménez and Álvaro Lozano-Robledo. On the torsion of rational elliptic curves over quartic fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[6] Kâzım Büyükboduk. On the Iwasawa theory of CM fields for supersingular primes. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Siman Wong. Specialization of Galois groups and integral points on elliptic curves. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Daniel Kohen and Ariel Pacetti; with an Appendix by Marc Masdeu. On Heegner points for primes of additive reduction ramifying in the base field. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[9] Peter Bruin and Andrea Ferraguti. On $L$-functions of quadratic $\mathbb{Q}$-curves. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[10] Harris B. Daniels, Álvaro Lozano-Robledo, Filip Najman and Andrew V. Sutherland. Torsion subgroups of rational elliptic curves over the compositum of all cubic fields. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[11] Filip Najman. Tamagawa Numbers of elliptic curves with $C_{13}$ torsion over quadratic fields. Proc. Amer. Math. Soc. 145 (2017) 3747-3753.
Abstract, references, and article information   
View Article: PDF

[12] Abbey Bourdon, Pete L. Clark and James Stankewicz. Torsion points on CM elliptic curves over real number fields. Trans. Amer. Math. Soc. 369 (2017) 8457-8496.
Abstract, references, and article information   
View Article: PDF

[13] King Cheong Fung and Ben Kane. On sign changes of cusp forms and the halting of an algorithm to construct a supersingular elliptic curve with a given endomorphism ring. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[14] Maarten Derickx and Andrew V. Sutherland. Torsion subgroups of elliptic curves over quintic and sextic number fields. Proc. Amer. Math. Soc. 145 (2017) 4233-4245.
Abstract, references, and article information   
View Article: PDF

[15] Joseph H. Silverman. Rational points on, and the arithmetic of, elliptic curves: A tale of two books (and an article). Bull. Amer. Math. Soc. 54 (2017) 591-594.
Abstract, references, and article information   
View Article: PDF

[16] Tom Fisher. Higher descents on an elliptic curve with a rational 2-torsion point. Math. Comp. 86 (2017) 2493-2518.
Abstract, references, and article information   
View Article: PDF

[17] Yi Ouyang and Shenxing Zhang. Birch's lemma over global function fields. Proc. Amer. Math. Soc. 145 (2017) 577-584.
Abstract, references, and article information   
View Article: PDF

[18] Lenny Fukshansky, Pavel Guerzhoy and Florian Luca. On arithmetic lattices in the plane. Proc. Amer. Math. Soc. 145 (2017) 1453-1465.
Abstract, references, and article information   
View Article: PDF

[19] Zev Klagsbrun. Selmer ranks of quadratic twists of elliptic curves with partial rational two-torsion. Trans. Amer. Math. Soc. 369 (2017) 3355-3385.
Abstract, references, and article information
View Article: PDF

[20] Michael A. Bennett and Nicolas Billerey. Sums of two $S$-units via Frey-Hellegouarch curves. Math. Comp. 86 (2017) 1375-1401.
Abstract, references, and article information   
View Article: PDF

[21] Wei Pin Wong. Heights and the specialization map for families of elliptic curves over $\mathbb{P}^n$. Trans. Amer. Math. Soc. 369 (2017) 3207-3220.
Abstract, references, and article information   
View Article: PDF

[22] Henri Darmon and Victor Rotger. Diagonal cycles and Euler systems II: The Birch and Swinnerton-Dyer conjecture for Hasse-Weil-Artin $L$-functions. J. Amer. Math. Soc. 30 (2017) 601-672.
Abstract, references, and article information   
View Article: PDF

[23] Aurélien Galateau. Small height in fields generated by singular moduli. Proc. Amer. Math. Soc. 144 (2016) 2771-2786.
Abstract, references, and article information   
View Article: PDF

[24] Rachel Pries and Douglas Ulmer. Arithmetic of abelian varieties in Artin-Schreier extensions. Trans. Amer. Math. Soc. 368 (2016) 8553-8595.
Abstract, references, and article information   
View Article: PDF

[25] Alina Bucur and Kiran S. Kedlaya. An application of the effective Sato-Tate conjecture. Contemporary Mathematics 663 (2016) 45-56.
Book volume table of contents
View Article: PDF

[26] Blake Mackall, Steven J. Miller, Christina Rapti and Karl Winsor. Lower-Order Biases in Elliptic Curve Fourier Coefficients in Families. Contemporary Mathematics 663 (2016) 223-238.
Book volume table of contents   
View Article: PDF

[27] Kevin James. Variants of the Sato-Tate and Lang-Trotter Conjectures. Contemporary Mathematics 663 (2016) 175-184.
Book volume table of contents   
View Article: PDF

[28] Hao Chen. Computing the Mazur and Swinnerton-Dyer critical subgroup of elliptic curves. Math. Comp. 85 (2016) 2499-2514.
Abstract, references, and article information
View Article: PDF

[29] Robert A. Kucharczyk. On copies of the absolute Galois group in $\operatorname{Out}F_2$. Proc. Amer. Math. Soc. 144 (2016) 2351-2359.
Abstract, references, and article information   
View Article: PDF

[30] Soumya Das and Satadal Ganguly. A note on small gaps between nonzero Fourier coefficients of cusp forms. Proc. Amer. Math. Soc. 144 (2016) 2301-2305.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 216 found      Go to page: 1 2 3 4 > >>